Osaka Journal of Mathematics

Algebraic Steenrod operations in the spectral sequence associated with a pair of Hopf algebras

Hiroshi Uehara

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 9, Number 1 (1972), 131-141.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200693543

Mathematical Reviews number (MathSciNet)
MR0357553

Zentralblatt MATH identifier
0263.55018

Subjects
Primary: 18G40: Spectral sequences, hypercohomology [See also 55Txx]
Secondary: 55G05 55H10

Citation

Uehara, Hiroshi. Algebraic Steenrod operations in the spectral sequence associated with a pair of Hopf algebras. Osaka J. Math. 9 (1972), no. 1, 131--141. https://projecteuclid.org/euclid.ojm/1200693543


Export citation